Jong Kyu Kim
Jong Kyu Kim
Professor of Kyungnam University, Korea
Verified email at kyungnam.ac.kr - Homepage
TitleCited byYear
Modified block iterative algorithm for solving convex feasibility problems in Banach spaces
S Chang, JK Kim, XR Wang
Journal of Inequalities and Applications 2010, 1-14, 2010
1162010
Strong convergence theorems by hybrid projection methods for equilibrium problems and fixed point problems of the asymptotically quasi-ϕ-nonexpansive mappings
JK Kim
Fixed Point Theory and Applications 2011 (1), 10, 2011
1052011
A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces
JK Kim, DS Kim
Journal of Convex Analysis 11 (1), 235-243, 2004
672004
On the existence and iterative approximation problems of solutions for set-valued variational inclusions in Banach spaces
SS Chang, JK Kim, KH Kim
Journal of Mathematical Analysis and Applications 268 (1), 89-108, 2002
632002
On implicit vector equilibrium problems
J Li, N Huang, JK Kim
Journal of Mathematical Analysis and Applications 283 (2), 501-512, 2003
622003
Some results for uniformly L-Lipschitzian mappings in Banach spaces
S Chang, YJ Cho, JK Kim
Applied Mathematics Letters 22 (1), 121-125, 2009
602009
Minimization theorems for fixed point theorems in fuzzy metric spaces and applications
JS Jung, YJ Cho, JK Kim
Fuzzy Sets and Systems 61 (2), 199-207, 1994
551994
Strong convergence of an extended extragradient method for equilibrium problems and fixed point problems
JK Kim, PN Anh, YM Nam
Journal of the Korean Mathematical Society 49 (1), 187-200, 2012
492012
Some results on generalized equilibrium problems involving strictly pseudocontractive mappings
JK Kim, SY Cho, X Qin
Acta Mathematica Scientia 31 (5), 2041-2057, 2011
472011
An extragradient algorithm for solving bilevel pseudomonotone variational inequalities
PN Anh, JK Kim, LD Muu
Journal of Global Optimization 52 (3), 627-639, 2012
462012
Convergence theorems on asymptotically pseudocontractive mappings in the intermediate sense
X Qin, SY Cho, JK Kim
Fixed Point Theory and Applications 2010 (1), 186874, 2010
422010
Convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized Φ-hemicontractive mappings
JK Kim, DR Sahu, YM Nam
Nonlinear Analysis: Theory, Methods & Applications 71 (12), e2833-e2838, 2009
402009
Outer approximation algorithms for pseudomonotone equilibrium problems
PN Anh, JK Kim
Computers & Mathematics with Applications 61 (9), 2588-2595, 2011
392011
Fixed point results for contractions involving generalized altering distances in ordered metric spaces
HK Nashine, B Samet, JK Kim
Fixed Point Theory and Applications 2011 (1), 5, 2011
382011
Multiobjective optimization problems with modified objective functions and cone constraints and applications
JW Chen, YJ Cho, JK Kim, J Li
Journal of Global Optimization 49 (1), 137-147, 2011
372011
Hybrid projection algorithms for generalized equilibrium problems and strictly pseudocontractive mappings
JK Kim, SY Cho, X Qin
Journal of Inequalities and Applications 2010, 1-18, 2010
372010
Fixed point theorems under Hardy-Rogers contractive conditions on 0-complete ordered partial metric spaces
HK Nashine, Z Kadelburg, S Radenović, JK Kim
Fixed Point Theory and Applications 2012 (1), 180, 2012
342012
Iterative approximation to convex feasibility problems in Banach space
SS Chang, JC Yao, JK Kim, L Yang
Fixed Point Theory and Applications 2007 (1), 046797, 2007
342007
ITERATION SEQUENCES WITH ERRORS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN CONVEX METRIC SPACES
SS Chang, JK Kim, DP Wu
Fixed Point Theory and Applications, 17, 2006
342006
accretive operator and approximating solutions for systems of variational inclusions in Banach spaces
YP Fang, YJ Cho, JK Kim
Nonlinear Analysis, 2004
322004
The system can't perform the operation now. Try again later.
Articles 1–20